# SDR DL757971699

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,796 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O, NOTICED OILY SMELL IN CABIN, CLEARED AFTER A FEW MINUTES.  REPLACED NUMBER 1 ENGINE DUE TO NUMBER 3 BEARING BAD.
